# SDR DALA2021041202142

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 58,843 hours, 7,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Condition: No Test
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3319 DONT PASS OPERATIONAL TEST EPSU 13 WL PASS ENGER CABIN. TEST SHOW EXTERIOR LIGHTS FAULT. CORRECTIVE ACTION: REPLACED ESCAPE SLIDE AT DOOR 2L. PERFORMED OPERATIONAL TEST OF THE EMERGENCY POWER SUPPLY UNIT ASPER A330 AMM 33-51. TEST GOOD. (1779491)
